On the bootstrap of the maximum score estimator

Jason Abrevaya, Jian Huang

Research output: Journal article publicationJournal articleAcademic researchpeer-review

71 Citations (Scopus)


This paper shows that the bootstrap does not consistently estimate the asymptotic distribution of the maximum score estimator. The theory developed also applies to other estimators within a cube-root convergence class. For some single-parameter estimators in this class, the results suggest a simple method for inference based upon the bootstrap.
Original languageEnglish
Pages (from-to)1175-1204
Number of pages30
Issue number4
Publication statusPublished - 1 Jul 2005
Externally publishedYes


  • Bootstrap
  • Cube-root asymptotics
  • Maximum score estimation

ASJC Scopus subject areas

  • Economics and Econometrics


Dive into the research topics of 'On the bootstrap of the maximum score estimator'. Together they form a unique fingerprint.

Cite this